La constante de Manin et le degré modulaire d’une courbe elliptique
Publications Mathématiques de Besançon, no. 2 (2019), pp. 81-103.

On donne une méthode de calcul de la courbe de Weil forte d’une classe d’isogénie de courbes elliptiques sur et de la constante de Manin en utilisant les symboles modulaires de Pollack–Stevens.

We revisit the calculation of the strong Weil curve in an isogeny class of elliptic curves over , of the Manin constant and modular degree of an elliptic curve, using modular symbols as defined in [7], now implemented in Pari/GP.

Reçu le : 2018-06-29
Publié le : 2019-12-06
DOI : https://doi.org/10.5802/pmb.37
Classification : 11Y40,  11G05
Mots clés: elliptic curve, modular curve, Weil curve, modular symbol
@article{PMB_2019___2_81_0,
     author = {Karim Belabas and Dominique Bernardi and Bernadette Perrin-Riou},
     title = {La constante de Manin et le degr\'e modulaire d'une courbe elliptique},
     journal = {Publications Math\'ematiques de Besan\c con},
     pages = {81--103},
     publisher = {Presses universitaires de Franche-Comt\'e},
     number = {2},
     year = {2019},
     doi = {10.5802/pmb.37},
     language = {fr},
     url = {pmb.centre-mersenne.org/item/PMB_2019___2_81_0/}
}
Belabas, Karim; Bernardi, Dominique; Perrin-Riou, Bernadette. La constante de Manin et le degré modulaire d’une courbe elliptique. Publications Mathématiques de Besançon, no. 2 (2019), pp. 81-103. doi : 10.5802/pmb.37. https://pmb.centre-mersenne.org/item/PMB_2019___2_81_0/

[1] François Brunault Graphes d’isogénies entre courbes elliptiques (http://perso.ens-lyon.fr/francois.brunault/parigp)

[2] John Cremona Elliptic curve data (2017) (Optimality and the Manin constant, http://johncremona.github.io/ecdata)

[3] Bass Edixhoven On the Manin constants of modular elliptic curves, Arithmetic algebraic geometry (Texel, 1989), Birkhäuser (Progress in Mathematics) Tome 89 (1989), pp. 25-39 | Zbl 0749.14025

[4] Yuri I. Manin Parabolic points and zeta-functions of modular curves, Math. USSR, Izv., Tome 6 (1972) no. 1, pp. 19-64 | Article | Zbl 0243.14008

[5] Barry Mazur Courbes elliptiques et symboles modulaires, Séminaire Bourbaki (1971/72), Springer (Lecture Notes in Mathematics) Tome 317 (1973), pp. 277-294 (Exposé 414) | Article | MR 429921 | Zbl 0276.14012

[6] Barry Mazur Rational Isogenies of Prime Degree, Invent. Math., Tome 44 (1978) no. 2, pp. 129-162 | Article

[7] Robert Pollack; Glenn Stevens Overconvergent modular symbols and p-adic L-functions, Ann. Sci. Éc. Norm. Supér., Tome 44 (2011) no. 1, pp. 1-42 | Article | MR 2760194 | Zbl 1268.11075

[8] Goro Shimura Sur les intégrales attachées aux formes automorphes, J. Math. Soc. Japan, Tome 11 (1959) no. 4, pp. 291-311 | Article | Zbl 0090.05503

[9] William A. Stein; Mark Watkins A data-base of elliptic curves – first report, Algorithmic number theory (Sydney, 2002), Springer (Lecture Notes in Computer Science) Tome 2369 (2002), pp. 267-275 | Article | Zbl 1058.11036

[10] Glenn Stevens Stickelberger elements and modular parametrizations of elliptic curves, Invent. Math., Tome 98 (1989) no. 1, pp. 75-106 | Article | MR 1010156 | Zbl 0697.14023

[11] The PARI Group PARI/GP version 2.11.1 (2018) (available from http://pari.math.u-bordeaux.fr/)